# SDR AALA202403124693

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,078 hours, 26,625 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Sliding Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER SLIDING SIDE WINDOW FORWARD HANDLE IS BROKEN. TIGHTENED LOOSE SCREW ON FIRST OFFICER SLIDING WINDOW HANDLE PER AMM 20-21-11.
